# SDR CA071214003

- Difficulty date: December 14, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Dhav DHC2MK1
- Engine: Pwa R985*
- System (JASC): 2823 · Fuel Selector/Shut-Off Valve
- Part: Cable
- Part number: C2CE523A
- Condition: Corroded
- Location: Fuel Selector
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) FUEL SELECTOR CABLE VERY BADLY CORRODED, CABLE FAILED WHEN REMOVED.  NO LOG BOOKS OR RECORDS AVAILABLE. (TC NR 20071214003)
